GoodSense Allergy Relief, Diphenhydramine HCL Antihistamine, 25 mg, 400 Count

GoodSense Allergy Relief, Diphenhydramine HCL Antihistamine, 25 mg, 400 Count

GoodSense Allergy Relief, Diphenhydramine HCL Antihistamine, 25 mg, 400 Count

Good Sense Allergy Tablets, diphenhydramine hydrochloride, temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itchy nose or throat Compare to Benadryl Allergy active ingredient. See product images above for full product information.

$ 8.49

GoodSense Allergy Relief, Diphenhydramine HCL Antihistamine, 25 mg, 400 Count

  • Compare to Benadryl Allergy active ingredient
  • Complete allergy relief
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itchy nose or throat
  • Multi-symptom
  • Coated Tablets

———————————–
Find More Allergy Medicine

Send Us Your Comments/Questions


Category: Allergy Medicine
Keywords: , , , , ,
Source: GoodSense Allergy Relief, Diphenhydramine HCL Antihistamine, 25 mg, 400 Count | eHealth Blog | http://ehealthblog.net